Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.230
pages 174-180

A Model of a Certain Class of Dynamical Systems with Discrete State Space

Nikolay A. Zinchuk
National Technical University of Ukraine "Kiev Polytechnical Institute"
Victor I. Ivanenko
National Technical University of Ukraine "Kiev Polytechnical Institute"

Краткое описание

An original approach to the description of dynamical systems with discrete state space governed by ordinary differential equations is developed. Traditional control problems for a class of dynamical systems with discrete state space are solved on the basis of this approach. A numerical example is presented.


Articles with similar content:

The Use of Atomic Functions for Solving Boundary Value Problems of Mathematical Physics
Telecommunications and Radio Engineering, Vol.58, 2002, issue 7&8
Victor Filippovich Kravchenko, Vladimir Alexeevich Rvachev
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Some Approaches to Regularization of Nonlinear Optimization Problems
Journal of Automation and Information Sciences, Vol.43, 2011, issue 5
Yuriy P. Laptin, Tamara A. Bardadym
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka